# SDR GLBA96171

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - ON TOUCHDOWN, RIGHT PROP DOES NOT GO INTO GROUND IDLE FROM FLIGHT IDLE.  MAINTENANCE REPAIRED BROKEN WIRE ON RIGHT ENGINE LOW PITCH SOLENOID.  (M)
